American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria. An intrinsic approach in the curved $n$-body problem. The positive curvature case. Trans. Amer. Math. Soc. 364 (2012) 3805-3827.
Abstract, references, and article information
View Article: PDF

[2] Tiancheng Ouyang and Zhifu Xie. Number of central configurations and singular surfaces in the mass space in the collinear four-body problem. Trans. Amer. Math. Soc. 364 (2012) 2909-2932.
Abstract, references, and article information
View Article: PDF

[3] Florin Diacu. Polygonal homographic orbits of the curved $n$-body problem. Trans. Amer. Math. Soc. 364 (2012) 2783-2802.
Abstract, references, and article information
View Article: PDF

[4] Marshall Hampton and Richard Moeckel. Finiteness of stationary configurations of the four-vortex problem. Trans. Amer. Math. Soc. 361 (2009) 1317-1332. MR 2457400.
Abstract, references, and article information
View Article: PDF

[5] Florin Diacu, Toshiaki Fujiwara, Ernesto Pérez-Chavela and Manuele Santoprete. Saari's homographic conjecture of the three-body problem. Trans. Amer. Math. Soc. 360 (2008) 6447-6473. MR 2434294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. V. Borodachov, D. P. Hardin and E. B. Saff. Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets. Trans. Amer. Math. Soc. 360 (2008) 1559-1580. MR 2357705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Tanya Schmah and Cristina Stoica. Saari's conjecture is true for generic vector fields. Trans. Amer. Math. Soc. 359 (2007) 4429-4448. MR 2309192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gareth E. Roberts. Some counterexamples to a generalized Saari's conjecture. Trans. Amer. Math. Soc. 358 (2006) 251-265. MR 2171232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Florin Diacu, Ernesto Pérez-Chavela and Manuele Santoprete. Saari's conjecture for the collinear $n$-body problem. Trans. Amer. Math. Soc. 357 (2005) 4215-4223. MR 2159707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Richard Moeckel. A computer-assisted proof of Saari's conjecture for the planar three-body problem. Trans. Amer. Math. Soc. 357 (2005) 3105-3117. MR 2135737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard Moeckel. Isolating blocks near the collinear relative equilibria of the three-body problem. Trans. Amer. Math. Soc. 356 (2004) 4395-4425. MR 2067126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Richard Moeckel. Generic Finiteness for Dziobek Configurations. Trans. Amer. Math. Soc. 353 (2001) 4673-4686. MR 1851188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peter W. Lindstrom. The number of planar central configurations is finite when $N-1$ mass positions are fixed. Trans. Amer. Math. Soc. 353 (2001) 291-311. MR 1695029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter W. Lindstrom. On the distribution of mass in collinear central configurations. Trans. Amer. Math. Soc. 350 (1998) 2487-2523. MR 1422613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Filomena Pacella. Equivariant Morse theory for flows and an application to the $N$-body problem . Trans. Amer. Math. Soc. 297 (1986) 41-52. MR 849465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert Orrin Shelton. Noncollision singularities in the four-body problem . Trans. Amer. Math. Soc. 249 (1979) 225-259. MR 525672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. J. L. Hinrichsen. On the problem of $n$ bodies . Trans. Amer. Math. Soc. 36 (1934) 306-314. MR 1501744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] W. D. MacMillan and Walter Bartky. Permanent configurations in the problem of four bodies . Trans. Amer. Math. Soc. 34 (1932) 838-875. MR 1501666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Frank Loxley Griffin. Certain periodic orbits of $k$ finite bodies revolving about a relatively large central mass . Trans. Amer. Math. Soc. 9 (1908) 1-33. MR 1500799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] William Raymond Longley. A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies . Trans. Amer. Math. Soc. 8 (1907) 159-188. MR 1500780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] William Raymond Longley. Errata: ``A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 2, 159--188; 1500780] . Trans. Amer. Math. Soc. 8 (1907) 535. MR 1500481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Edgar Odell Lovett. On a problem including that of several bodies and admitting of an additional integral . Trans. Amer. Math. Soc. 6 (1905) 491-495. MR 1500724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Forest Ray Moulton. Errata: ``On a class of particular solutions of the problem of four bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 17--29; 1500520] . Trans. Amer. Math. Soc. 5 (1904) 549. MR 1500458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Forest Ray Moulton. Errata: ``On a class of particular solutions of the problem of four bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 17--29; 1500520] . Trans. Amer. Math. Soc. 3 (1902) 499. MR 1500447.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Forest Ray Moulton. On a class of particular solutions of the problem of four bodies . Trans. Amer. Math. Soc. 1 (1900) 17-29. MR 1500520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1